Follow
Athanassios S. Fokas
Title
Cited by
Cited by
Year
Symplectic structures, their Bäcklund transformations and hereditary symmetries
B Fuchssteiner, AS Fokas
Physica D: Nonlinear Phenomena 4 (1), 47-66, 1981
20351981
Complex variables: introduction and applications
MJ Ablowitz, AS Fokas
Cambridge University Press, 2003
14862003
Painlevé transcendents: the Riemann-Hilbert approach
AS Fokas, AR Its, AA Kapaev, VY Novokshenov
American Mathematical Society, 2023
6762023
The isomonodromy approach to matric models in 2D quantum gravity
AS Fokas, AR Its, AV Kitaev
Communications in Mathematical Physics 147 (2), 395-430, 1992
6261992
A unified transform method for solving linear and certain nonlinear PDEs
AS Fokas
Proceedings of the Royal Society of London. Series A: Mathematical, Physical …, 1997
6151997
On a class of physically important integrable equations
AS Fokas
Physica D: Nonlinear Phenomena 87 (1-4), 145-150, 1995
5541995
A Unified Approach to Boundary Value Problems, CBMS-NSF Reg
AS Fokas
Conf. Ser. Appl. Math 78, 0
513
Mathematical Methods in PET and SPECT Imaging.
AS Fokas, GA Kastis
Handbook of Mathematical Methods in Imaging, 903-936, 2015
481*2015
Symmetries and integrability
AS Fokas
Studies in Applied Mathematics 77 (3), 253-299, 1987
4241987
Solitons
AS Fokas
Academic Press, 2003
394*2003
Discrete Painlevé equations and their appearance in quantum gravity
AS Fokas, AR Its, AV Kitaev
Communications in Mathematical Physics 142, 313-344, 1991
3741991
Generating mechanism for higher-order rogue waves
JS He, HR Zhang, LH Wang, K Porsezian, AS Fokas
Physical review e 87 (5), 052914, 2013
3652013
On the inverse scattering transform for the Kadomtsev‐Petviashvili equation
MJ Ablowitz, DB Yaacov, AS Fokas
Studies in Applied Mathematics 69 (2), 135-143, 1983
3511983
Dromions and a boundary value problem for the Davey-Stewartson 1 equation
AS Fokas, PM Santini
Physica D: Nonlinear Phenomena 44 (1-2), 99-130, 1990
3071990
On a unified approach to transformations and elementary solutions of Painlevé equations
AS Fokas, MJ Ablowitz
Journal of Mathematical Physics 23 (11), 2033-2042, 1982
2871982
Integrable nonlinear evolution equations on the half-line
AS Fokas
Communications in mathematical physics 230 (1), 1-39, 2002
2862002
On the inverse scattering transform of multidimensional nonlinear equations related to first‐order systems in the plane
AS Fokas, MJ Ablowitz
Journal of mathematical physics 25 (8), 2494-2505, 1984
2861984
The nonlinear Schrödinger equation on the half-line
AS Fokas, AR Its, LY Sung
Nonlinearity 18 (4), 1771, 2005
2782005
Coherent structures in multidimensions
AS Fokas, PM Santini
Physical review letters 63 (13), 1329, 1989
2731989
A symmetry approach to exactly solvable evolution equations
AS Fokas
Journal of Mathematical Physics 21 (6), 1318-1325, 1980
2681980
The system can't perform the operation now. Try again later.
Articles 1–20